# SDR AALA20030971

- Difficulty date: September 7, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039001
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - FLT 1422 - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE IN AFT TAIL CONE.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
